MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that during the cuff test, air leaked from the air inlet.There was no patient involved.
 
Additional Manufacturer Narrative
The sample was returned and visual examination showed that the shape returned unit had been altered using the stylet wire.The stylet wire was removed and inflation/deflation testing was successful.There was no fault found with the device.The probable root cause is that the cuff test was carried out when the shape of the tube was incorrectly altered with the stylet wire.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic recieved a report that during the cuff test, air leaked from the air inlet.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6914908
Report Number8020889-2017-05148
Device Sequence Number1354484
Product Code BTS
UDI-Device Identifier30884522008734
UDI-Public30884522008734
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2020
Device Model Number125035
Device Catalogue Number125035
Device Lot Number201501402X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1